Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 40, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Aug 21, 2006, 2:27 PM MDT. It took effect at Aug 22, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2006, 2:27 PM MDT (20:27 UTC)
- In effect from
- Aug 22, 2006, 12:00 PM MDT
- Expired
- Aug 22, 2006, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 212027 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 227 PM MDT MON AUG 21 2006 UTZ420-423-434-220200- /O.NEW.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 227 PM MDT MON AUG 21 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW HUMIDITY FOR NORTHWESTERN AND WEST CENTRAL UTAH AND THE TOOELE AND SALT LAKE VALLEYS. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 423 AND 434... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE INTO EARLY EVENING ACROSS PORTIONS OF NORTHWESTERN AND WEST CENTRAL UTAH. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY DROPPING BELOW 15 PERCENT TO CREATE SEVERE FIRE WEATHER CONDITIONS. MANY OF THESE AREAS WILL ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES TUESDAY MORNING AND AGAIN ON TUESDAY NIGHT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ433-436-437-220200- /O.CON.KSLC.FW.W.0039.000000T0000Z-060822T0200Z/ SANPETE AND SEVIER VALLEYS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 227 PM MDT MON AUG 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIDELY SCATTERED DRY THUNDERSTORMS AND ERRATIC MICROBURST WINDS FOR THE CENTRAL AND SOUTHWEST UTAH MOUNTAINS AND THE SANPETE AND SEVIER VALLEYS. THIS WARNING INCLUDES FIRE WEATHER ZONES 433 436 AND 437... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A WARM AND UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED DRY THUNDERSTORMS THROUGH EARLY THIS EVENING ACROSS CENTRAL UTAH AND THE SOUTHWESTERN UTAH MOUNTAINS. THE WELL DEVELOPED CUMULUS BUILDUPS AND THUNDERSTORMS IN THE AREA MAY BE ACCOMPANIED BY ERRATIC WIND GUSTS TO OVER 40 MPH RESULTING IN SEVERE FIRE WEATHER CONDITIONS ON NEW AND EXISTING FIRES. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
4 follow-up statements
000 WWUS85 KSLC 220200 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 800 PM MDT MON AUG 21 2006 UTZ433-436-437-220300- /O.EXP.KSLC.FW.W.0039.000000T0000Z-060822T0200Z/ SANPETE AND SEVIER VALLEYS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 800 PM MDT MON AUG 21 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. ISOLATED THUNDERSTORMS WILL CONTINUE CONTINUE THIS EVENING BUT SOME OF THE STORMS TODAY HAVE PRODUCED WETTING RAIN IN THE HIGH ELEVATIONS. $$ UTZ420-423-434-221000- /O.CON.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 800 PM MDT MON AUG 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR WIND GUSTS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 420...423...AND 434... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE EXPECTED TO DEVELOP NEAR NOON ON TUESDAY AND CONTINUE INTO EARLY EVENING ACROSS PORTIONS OF NORTHWESTERN AND WEST CENTRAL UTAH. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY DROPPING BELOW 15 PERCENT TO CREATE SEVERE FIRE WEATHER CONDITIONS. MANY OF THESE AREAS WILL ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES TUESDAY MORNING AND AGAIN ON TUESDAY NIGHT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 221007 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 407 AM MDT TUE AUG 22 2006 UTZ420-423-434-222100- /O.CON.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 407 AM MDT TUE AUG 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR STRONG SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST AND WEST CENTRAL UTAH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423 AND 434... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST AND WEST CENTRAL UTAH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423 AND 434. SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE EXPECTED TO DEVELOP NEAR NOON TODAY AND CONTINUE INTO EARLY EVENING ACROSS PORTIONS OF NORTHWESTERN AND WEST CENTRAL UTAH. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY DROPPING BELOW 15 PERCENT TO CREATE SEVERE FIRE WEATHER CONDITIONS. MANY OF THESE AREAS WILL ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES TONIGHT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 221644 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1044 AM MDT TUE AUG 22 2006 UTZ434-221745- /O.CAN.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 1044 AM MDT TUE AUG 22 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR THE WEST CENTRAL DESERTS AND MOUNTAINS. LOCAL NEAR CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP ESPECIALLY NORTHWEST OF HIGHWAY 6...BUT WINDS ARE EXPECTED TO REMAIN TOO LIGHT OVER THE AREA. $$ UTZ420-423-222230- /O.CON.KSLC.FW.W.0040.060822T1800Z-060823T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 1044 AM MDT TUE AUG 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WARNING IS FOR THE NORTHWEST DESERTS OF UTAH AND THE SALT LAKE AND TOOELE VALLEYS...AND INCLUDES FIRE WEATHER ZONES 420 AND 423... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WARNING IS VALID UNTIL 8 PM MDT THIS EVENING FOR THE NORTHWEST DESERTS OF UTAH AND THE SALT LAKE AND TOOELE VALLEYS...AND INCLUDES FIRE WEATHER ZONES 420 AND 423. A DRY AIRMASS ALREADY IN PLACE OVER THE AREA WILL COMBINE WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH AFTERNOON AND EVENING GUSTS NEAR 35 MPH DEVELOPING THIS AFTERNOON TO BRING SEVERE FIRE WEATHER CONDITIONS TO THE AREA. STRONG SOUTHWEST WINDS AT THE UPPER-LEVELS OF THE ATMOSPHERE WILL MIX DOWN SHORTLY AND AREA WIDE HUMIDITIES WILL CRASH WITH VALUES RANGING FROM 8 TO 15 PERCENT. FIRE WEATHER CONDITIONS ARE EXPECTED TO MODERATE TONIGHT AS THE AREA LOSES DAYTIME HEATING...BUT MANY OF AREAS WILL ALSO EXPERIENCE POOR OVERNIGHT HUMIDITY RECOVERIES TONIGHT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ HALL
000 WWUS85 KSLC 222206 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 406 PM MDT TUE AUG 22 2006 UTZ420-230200- /O.NEW.KSLC.FW.A.0024.060823T1800Z-060824T0400Z/ /O.CON.KSLC.FW.W.0040.000000T0000Z-060823T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 406 PM MDT TUE AUG 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WARNING REMAINS IN EFFECT FOR THE NORTHWEST DESERTS AND INCLUDES FIRE WEATHER ZONE 420... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WATCH IS IN EFFECT FOR THE NORTHWEST DESERTS AND INCLUDES FIRE WEATHER ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE NORTHWEST DESERTS...AND INCLUDES FIRE WEATHER ZONE 420. THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS UNTIL 8 PM MDT THIS EVENING. THIS WARNING IS IN EFFECT FOR THE NORTHWEST DESERTS AND INCLUDES FIRE WEATHER ZONE 420. RED FLAG CONDITIONS ARE OCCURRING OVER THE AREA CURRENTLY AS SEVERAL STATIONS HAVE WINDS GUSTING IN EXCESS 0F 30 MPH AND RELATIVE HUMIDITIES LESS THAN 10 PERCENT. FIRE WEATHER CONDITIONS WILL MODERATE TONIGHT WITH THE LOSS OF DAYTIME HEATING...CAUSING WINDS TO LIGHTEN AND RELATIVE HUMIDITIES TO RECOVER. A DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA ONCE AGAIN ON THURSDAY AND IS EXPECTED TO COMBINE WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH TO PRODUCE SEVERE FIRE WEATHER CONDITIONS AGAIN. AN APPROACHING TROUGH AND COLD FRONT WILL MIX STRONG SOUTHWEST WINDS AT THE UPPER-LEVELS OF THE ATMOSPHERE TO THE SURFACE AND HUMIDITIES OVER THE AREA ARE EXPECTED TO CRASH WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ423-230200- /O.CON.KSLC.FW.W.0040.000000T0000Z-060823T0200Z/ SALT LAKE AND TOOELE VALLEYS- 406 PM MDT TUE AUG 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WARNING REMAINS IN EFFECT FOR THE SALT LAKE AND TOOELE VALLEYS AND INCLUDES FIRE WEATHER ZONE 423... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS UNTIL 8 PM MDT THIS EVENING. THIS WARNING IS IN EFFECT FOR THE SALT LAKE AND TOOELE VALLEYS AND INCLUDES FIRE WEATHER ZONE 423. RED FLAG CONDITIONS ARE OCCURRING OVER THE AREA CURRENTLY AS SEVERAL STATIONS HAVE WINDS GUSTING IN EXCESS 0F 30 MPH AND RELATIVE HUMIDITIES LESS THAN 10 PERCENT. FIRE WEATHER CONDITIONS WILL MODERATE TONIGHT WITH THE LOSS OF DAYTIME HEATING...CAUSING WINDS TO LIGHTEN AND RELATIVE HUMIDITIES TO RECOVER. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ HALL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 21, 10:10 AM MDT, 4 hours 17 minutes earlier.
Area forecast discussion, Aug 21, 10:10 AM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1010 AM MDT MON AUG 21 2006
.SYNOPSIS...HIGH PRESSURE WILL STRENGTHEN ACROSS THE FOUR CORNERS
THROUGH MIDWEEK...RESULTING IN ABOVE NORMAL TEMPERATURES ACROSS THE
AREA.
&&
.DISCUSSION...UPPER RIDGE CENTERED OVER THE SRN ROCKIES/SRN PLAINS
EXPECTED TO EXPAND WEST INTO THE GREAT BASIN OVER THE NEXT COUPLE OF
DAYS. VERY WARM TEMPS FOR LATE AUGUST EXPECTED STATEWIDE THROUGH AT
LEAST MIDWEEK. POCKETS OF MID-LEVEL MOISTURE LIKELY TO TRIGGER
THE DRY VARIETY OF MOUNTAIN THUNDERSTORMS THE NEXT COUPLE OF DAYS.
LATEST GOES IMAGERY SHOWS THE RATHER DRY AIR OVER NV HAS WORKED
INTO THE EXTREME PORTIONS OF UTAH. THE REMAINDER OF THE STATE STILL
HAS ADEQUATE MOISTURE...AND WILL LIKELY SEE THE TYPICAL SUMMER
AFTERNOON/EVENING MOUNTAIN CONVECTION. THE LATEST NAM MAINTAINS THE
BEST PRECIPITABLE WATER (PW) VALUES OVER ERN UTAH AGAIN TUESDAY...
WITH FURTHER DRYING OVER THE NWRN ZONES.
MOISTURE SHOULD BEGIN TO WORK BACK AROUND THE UPPER HIGH ACROSS
NV AND INTO UT LATE IN THE WEEK. THE FAR NRN ZONES COULD BEGIN TO
SEE ORGANIZED CONVECTION LATE THURSDAY. SHORTWAVES EMBEDDED IN THE
WESTERLIES ACROSS THE NRN ROCKIES COULD CLIP EXTREME NRN UT...ADDING
DYNAMIC LIFT TO SUPPORT CONVECTION. RIGHT NOW SUSPECT MOST OF THE
ACTIVITY WILL REMAIN FURTHER NORTH IN IDAHO...BUT WILL HAVE TO
CONSIDER ADDING SOME THREAT OF PRECIP IN THE AFTERNOON PACKAGE.
&&
.AVIATION...FAVORABLE SOUTHERLY SURFACE GRADIENT SHOULD HOLD OFF
THE LAKE BREEZE AT SLC UNTIL AFTER 20Z. ISOLATED THUNDERSTORMS
COULD DEVELOP ON THE SURROUNDING HIGH TERRAIN LATE THIS AFTERNOON
AND EARLY EVENING...THOUGH THERE IS LITTLE THREAT THIS ACTIVITY
WILL DRIFT OVER THE KSLC TERMINAL.
&&
.FIRE WEATHER...HAVE CHANGED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FRO THIS AFTERNOON/EVENING. THUNDERSTORMS SHOULD FIRE UP
SHORTLY...WITH MOST OF THIS ACTIVITY HIGH-BASED AND DRY. THE STORMS
WILL TREND DOWNWARD AFTER SUNSET...AND END ACROSS THE WARNING AREA
BY MIDNIGHT TONIGHT.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR DRY
LIGHTNING ACROSS FIRE WEATHER ZONES 433...436 AND 437.
WY...NONE.
&&
CONGERHazardous weather outlook, Aug 21, 4:16 AM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MDT MON AUG 21 2006 UTZ001>013-015-016-018>021-WYZ021-221100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- WEST CENTRAL UTAH-SOUTHWEST UTAH-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 416 AM MDT MON AUG 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH...AS WELL AS FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA TODAY THROUGH THIS EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING MICROBURST WINDS IN EXCESS OF 50 MPH...AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING. OTHERWISE TEMPERATURES ACROSS THE AREA WILL BE UNSEASONABLY WARM...RANGING FROM 5 TO 10 DEGREES ABOVE AVERAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY AND DRY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST AND WEST CENTRAL UTAH ON TUESDAY AFTERNOON. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THESE AREAS. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE PRIMARILY OVER THE HIGHER TERRAIN TUESDAY AND WEDNESDAY. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH WEDNESDAY...BEFORE A COOLING TREND ENSUES FOR THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ014-017-221100- SANPETE/SEVIER VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS- 416 AM MDT MON AUG 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH...AS WELL AS THE SANPETE AND SEVIER VALLEYS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED ACROSS THE HIGHER TERRAIN OF CENTRAL AND SOUTHERN UTAH...AND MAY SPREAD INTO THE SANPETE AND SEVIER VALLEYS AT TIMES. THESE STORMS WILL BE CAPABLE OF PRODUCING MICROBURST WINDS IN EXCESS OF 50 MPH...AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING. THIS DRY LIGHTNING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS...SEE THE LATEST FIRE WEATHER STATEMENT FOR ADDITIONAL DETAILS. OTHERWISE TEMPERATURES ARE EXPECTED TO RANGE FROM 5 TO 10 DEGREES ABOVE AVERAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL REMAIN POSSIBLE PRIMARILY ACROSS THE HIGHER TERRAIN THROUGH MIDWEEK. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH WEDNESDAY...BEFORE A COOLING TREND ENSUES FOR THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:13 AM MDT | Red Flag Warning | SLC | 12 hr |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.